# SDR UIEA2012042500163

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,947 hours, 20,720 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Seal
- Condition: Broken
- Location: Fuel Nozzle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 5 FUEL NOZZLE SEAL BROKEN.  NR 2 ENG OTBD FUEL RAIL NR 5 NOZZLE.  R & R NR 5 FUEL NOZZLE SEAL AT NR2 ENG O/B FUEL RAIL IAW BAMM 767 73-11-05 THRU STEP 5D(5).  PERFORMED OPS AND LEAK CK IAW AMM 73-11-05, CHECKS GOOD.
